# SDR DL757953389

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037
- Condition: Failed
- Location: Nr 1
- Part time: 8,231 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CVG HAD LT ENG COMPRESSOR STALLS FOLLOWED BY LOW OIL PRESSURE EICAS MSG ENG SHUTDOWN.  MTC REPORTED EGT 691 FOR 37 SEC METAL IN TAIL PIPE.  ENGINE WAS REPLACED AND ROUTED TO SHOP.
